MAUDE Adverse Event Report: GE MEDICAL SYSTEMS ISRAEL, FUNCTIONAL IMAGING 830 TANDEM; SYSTEM,TOMOGRAPHY,COMPUTED,EMISSION

GE MEDICAL SYSTEMS ISRAEL, FUNCTIONAL IMAGING 830 TANDEM; SYSTEM,TOMOGRAPHY,COMPUTED,EMISSION
Model Number NMH972
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi number: (b)(4).Legal manufacturer: hcs haifa fi - 4 hayozma st.Israel tirat hacarmel hefa, 30200.Ge healthcare's investigation is ongoing.A follow up report will be submitted when the investigation has been completed.
 
Event or Problem Description
A ge healthcare field engineer sustained a finger fracture during the installation of an 830 tandem system detector.The injury occurred when the engineer left index finger became trapped between the gantry swivel mechanism and the detector while moving the detector toward the swivel mechanism.
 
Additional Manufacturer Narrative
During detector installation, the fe was pushing the detector cart toward the gantry swivel mechanism and had positioned the detector approximately 50% of the way onto the guiding rods when he encountered some resistance.He left a 5 cm gap between the detector and the swivel, repositioned himself, and then applied additional force to the detector cart using his left hand.This force caused the detector cart to move rapidly, during which the tip of the fes left index finger came in between the mating parts, resulting in a fracture.The fe secured the detector in place and then sought first aid.Later that day, he returned and completed the installation.Ge healthcare's investigation determined that the root cause was inattentiveness by the fe while following the installation procedure.The risk analysis determined that no additional mitigations are available to reduce the risk, and the risk has been reduced as far as possible.No further actions are planned by ge healthcare.

Brand Name
830 TANDEM
Common Device Name
SYSTEM,TOMOGRAPHY,COMPUTED,EMISSION
Manufacturer (Section D)
GE MEDICAL SYSTEMS ISRAEL, FUNCTIONAL IMAGING
4 hayozma st.
tirat hacarmel 30200
IS  30200
Manufacturer (Section G)
GE MEDICAL SYSTEMS ISRAEL, FUNCTIONAL IMAGING
4 hayozma st.
tirat hacarmel 30200
IS   30200
Manufacturer Contact
ofer simhoni
functional imaging
4 hayozma st.
tirat hacarmel 30200
IS   30200
MDR Report Key23769969
Report Number9613299-2025-00027
Device Sequence Number21268005
Product Code KPS
UDI-Device Identifier00840682140829
UDI-Public(01)00840682140829(11)250910
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNMH972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale